# SDR 98ZZZX4000

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129AL
- Make and model: Agusta A109K2
- Aircraft serial: 10029
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Condition: Failed
- Location: Fuselage
- Part time: 97 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RELAYS THAT CONTROL EXTENTION, RETRACTION, AND ROTATION (AIM) ARC, AND THE POINTS EITHER MELT (FUSE) TOGETHER OR IN SOME CASES, HAVE TOTALLY VAPORIZED.  THE LIGHT CANNOT BE AIMED ONCE THIS OCCURS.  THE EMS NIGHT SCENE FLIGHTS.  WHEN THE LIGHT FAILS THE DANGER OF CONTACT WITH OBSTACLES INCREASES.  IN 5 YEARS, THIS P/N LIGHT HAS FAILED 13 TIMES.  THE MANUFACTURER HAS BEEN UNABLE TO CORRECT THE PROBLEM.
